advertisement
Question
Posted by: Jonathan | 2012/07/05

Venlor - Memory Loss

my mom has been taking venlor for 3 years now, I have noticed a huge problem with memory loss in the last 2 - 3 months now. how severe can the side effects be and is the memory problems permanent? I am thinking of taking her for MRI scans etc.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jonathan

Your mother will have to consult a neurologist for an examination, as she can be suffering from an organic brain disease, like dementia.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement